MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 3000ML,PRESSURE INFUSER W/THUMBWHEEL

Medline Industries, LP MEDLINE; 3000ML,PRESSURE INFUSER W/THUMBWHEEL
Catalog Number DYNJAAPI3000T
Medical Device Problem Codes Burst Container or Vessel (1074); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have the medline brand (b)(6)and they are not staying inflated.".
 
Additional Manufacturer Narrative
The account reported the medline brand pressure infusers were ¿not staying inflated¿; according to the facility, sometime in 2024, a 3l pressure bag started leaking air when inflating it and another bag burst, with no patient involvement.A sample was received for investigation; all three samples were inspected for damage/defects, none were found, each sample was tested with a 2000ml iv bag, the pressure infuser bag was inflated to its maximum and the pressure was maintained, and there were no leaks detected; the pressure indicator was not functioning while inflating the bag and did not move to signify fill range.Medline was not able to confirm the quality issue with regards to the pressure infuser bags holding pressure; however, there were other issues found that do confirm the product is not working properly.The root cause for the reported issue was not confirmed with the received sample, and the complaint was provided to the component manufacturing facility for further evaluation while the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
3000ML,PRESSURE INFUSER W/THUMBWHEEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50855238
Report Number1417592-2026-47669
Device Sequence Number9497747
Product Code KZD
UDI-Device Identifier40080196759683
UDI-Public40080196759683
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAPI3000T
Device Lot Number65122040006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/29/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown